MAUDE Adverse Event Report: ROI CPS, LLC REGARD; NEWBORN KIT-MERCY ADA

ROI CPS, LLC REGARD; NEWBORN KIT-MERCY ADA
Model Number 830096005
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was identified as an internal finding that a bulk non-sterile needle was added to a custom procedure kit that is not sterilized prior to use.The needle was added to a kit that contains commodity items that are used after delivery for infant care.The needle is required to be sterile for use.The kits were distributed to 1 distribution center, were then returned to our firm, and were not further shipped to user facilities or used on patients.

Brand Name
REGARD
Common Device Name
NEWBORN KIT-MERCY ADA
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer (Section G)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
Manufacturer Contact
cheyenne stewart
3000 east sawyer road
republic, MO 65738
4176473205
MDR Report Key12848934
Report Number3014527682-2021-00020
Device Sequence Number4452188
Product Code MLS
UDI-Device Identifier10194717112938
UDI-Public10194717112938
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 11/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/17/2023
Device Model Number830096005
Device Catalogue Number830096005
Device Lot Number90074
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2021
Initial Report FDA Received Date11/19/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3014527682-11-17-2021
Patient Sequence Number1
Patient SexUnknown